# SDR HALA0800030

- Difficulty date: January 30, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 20,578 hours, 3,941 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Message
- Condition: Intermittent
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING CRUISE EXPERIENCED INTERMITTENT STATUS MSG FOR FUEL QTY TOTALIZER.  SYSTEM INFO RETURNED.  THEN OPS NORM.  T/S PER FIM 28-41-00 FIG 106,108,104.  NO FAULTS FOUND AT THIS TIME, SYS OPERATES NORMALLY.  OK FOR SERVICE.  NO EICAS MESSAGES, MAINTENANCE EICAS MSG FUEL QTY BITE CLEARED.
